Of late I have been experiencing very bad sweats - This is the only drug I am taking - Have been checked by doctor and they can not find any reason - So has anyone every reported very bad sweats as a side effect
Ambien - Does Zolpidem Tartrate cause sweats?
Question posted by Sun and Sand on 28 Sep 2015
Last updated on 4 October 2015 by rmceci
Yes! I've noticed excessive sweating while on ambien (zolpidem.) I mentioned it to my Dr. during a recent check-up, but she did not make the connection. I had been on a longer duration of zolpidem for about three weeks because I was trying to break a very late night routine that was wrecking havoc in my life. After about a week of continual use I began noticing the excessive sweating. The only thing that had changed in my routine was the constant zolpidem. I usually only use it PRM.
Sun and Sand yes i have heard this often from people on ambien. it took awhile but i finally found it in the side effects here is the copy and paste from the company and its side effects.saying it does cause sweating.((((Other side effects including tolerance to the pharmacologic effects of zolpidem (the active ingredient contained in Ambien) have been reported rarely. Withdrawal symptoms after either abrupt cessation or fast tapering may occur. Withdrawal symptoms may include agitation, restlessness, anxiety, depression, insomnia, tremor, nausea, abdominal discomfort, and sweating))))) SEE THE VERY LAST SIDE EFFECT IS SWEATING and like I have said have heard this often with people taking this let your doctor know and they can try something else. Have a good day Chuck1957.
ambien, hyperhidrosis, zolpidem, doctor, drug
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.